MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Model Number HC-21004-HA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2020.The original surgery occurred on (b)(6) 2014.The reason for revision is reported pain.During this revision, dr.Removed the arc stem, neck and head all omni.He left the zimmer cup and replaced the liner.He replaced the arc stem with a paragon stem and ceramic omni head.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount dr.
raynham, ma
MDR Report Key10038861
Report Number1226188-2020-00080
Device Sequence Number2714525
Product Code LPH
UDI-Device Identifier00841690115830
UDI-Public00841690115830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2016
Device Model NumberHC-21004-HA
Device Catalogue NumberHC-21004-HA
Device Lot Number8874
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR